# SDR BAQA089605

- Difficulty date: October 2, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N117US
- Make and model: Bolkms BK117B1
- Aircraft serial: 7175
- Aircraft time: 7,200 hours
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 1179405207
- Part serial: 0054
- Condition: Defective
- Location: Annunciator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL WAS JUST REPAIRED UNDER PO 2-021656-01, UNABLE TO RESET MASTER CONTROL WHEN ECS IS ON (THIS IS THE ORIGINAL PROBLEM). UNIT WAS ALSO DAMAGED IN SHIPPING TO JACKSONVILLE FROM AEC (BROKEN MOUNTING TAB). FED EX AIRWAY BILL #6413 5829 9550. PANEL IS PACKAGED THE SMAE WAY IT ARRIVED IN JACKSONVILLE. RENTAL UNIT STILL ON SHIP (S/N 0055) FROM PO 2-021394-03. RENTAL CHARGES SHOULD STOP OCCURING AT THIS TIME SINCE REPAIR AND SHIPPING WAS NOT DONE CORRECTLY.
